Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Occupational Overuse Syndrome - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Back Pain
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1764 Questions
Doctor :   Hi
Doctor :   How can I help yoiu
User :   i am getting back bone pain? what to do for that?
Doctor :   How long yoiu have this
User :   past 2 months
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependants: Yes/No
User :   any solun
User :   25,Male,working MNC company,unmarried,no
Doctor :   I have to ask you a few questions because I cannot examine you. It will take some time so please be patient.
Doctor :   How long you have been in the job
User :   ok sir
User :   past1year
Doctor :   Do yoiu work sitting long times and do ride bike for distance every day
User :   yes i will sit for abt 8-10 hrs,no bike with me.
Doctor :   Ok
Doctor :   Do yoiu have shoulder or wrist pain or neck pains too
User :   right hand only
Doctor :   Do you have eye problems too
User :   -2 is my power for both eyes.
Doctor :   ok
Doctor :   any redness or watering from eyes
User :   no
Doctor :   Ok
Doctor :   are you hurt on the back
Doctor :   anytime
Doctor :   do you have fever or pain coming down from back to the back of legs?
User :   i have not face that type of problems till todAY
Doctor :   ok
Doctor :from your history you are facing a trouble most likely to be OOS
Doctor :   occupational Overuse syndrome
Doctor :   It is because of huge working hours and no preventive exercises and care at the desk
Doctor :   are you overweight
Doctor :   what is your ht and wt?
Doctor :   are you there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.
Doctor :   are you able to follow what i am saying
Doctor :   did you read that
User :   5.2,68KG
Doctor :   from your history you are facing a trouble most likely to be OOS occupational Overuse syndrome
User :   WHAT IS THE REAMDY?
Doctor :   Right now you can take IMOL PLUS tablet
User :   NOW A DAYS I STARTED SLEEPING ON MAT, EARLIER TIME I USED BED,
Doctor :   for pain and with MOOV ointment
Doctor :   and hot fomentation over the abck
Doctor :   back
User :   ONE MORE PROBLEM
Doctor :   for the long term remedy you need to start with some exercises
Doctor :   which is most imp
Doctor :   than the present pain problem
User :   CAN U SUGGEST THOSE EXECISES
Doctor :   It is difficult to type them i shall send yoiu a document wherein yoiu can follow them
Doctor :   at the desk of your computer
User :   OH SURE I AM ALWAYS WELCOME
Doctor :   Please confirme yoiu details
Doctor :   However I also suggest yoiu to see the Rehabilitation specialist for more though examination of the pain and specific guidance
User :   WHEN I TRY TO LEFT MY RIGHT HAND SUDDENLY, IT IS GETTING JERK?
Doctor :   It could be a part of it
Doctor :   so please see the rehab specialist
Doctor :   as soon as possible before it progresses further
User :   LEFT=lift
Doctor :   Have you filled up the feedback form I sent?
Doctor :   are you there
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor